Traffic generated by a semi-Markov additive process

J.G. Blom, M.R.H. Mandjes

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Abstract

We consider a semi-Markov additive process A(·)—that is, a Markov additive process for which the sojourn times in the various states have general (rather than exponential) distributions. Letting the Lévy processes Xi(·), which describe the evolution of A(·) while the background process is in state i, be increasing, it is shown how double transforms of the type (formule) can be computed. It turns out that these follow, for given nonnegative a and q, from a system of linear equations, which has a unique positive solution. Several extensions are considered as well.
Original languageEnglish
Pages (from-to)21-27
Number of pages7
JournalProbability in the Engineering and Informational Sciences
Volume25
Issue number1
DOIs
Publication statusPublished - 2011

Fingerprint Dive into the research topics of 'Traffic generated by a semi-Markov additive process'. Together they form a unique fingerprint.

  • Cite this